# SDR ASAA2023010941472

- Difficulty date: January 9, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 36,479 hours, 11,495 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7500 · Engine Bleed Air System
- Part: Sensor
- Part number: 1296663
- Part serial: 12721
- Condition: Faulted
- Location: Nr 2 Precooler
- Part time: 48,903 hours, 18,576 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NUMBER 2 BLEED TRIP OFF ILLUMINATED AFTER TAKE OFF. FOLLOWED QRH GUIDANCE AND ATTEMPTED A TRIP RESET. BLEED TRIP OFF LIGHT EXTINGUISHED, BUT RE-ILLUMINATED AFTER A FEW SECOND. GROUNDED - YES. REMOVED AND REPLACED PRECOOLER CONTROL VALVE SENSOR & OVER TEMPERATURE SWITCH REF. B737-900 AMM 36-11-08, 36-12-03.
